# SDR AALA201909189003

- Difficulty date: September 16, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 56,477 hours, 23,506 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: SMOKE DETECTOR WENT OFF WITH SMOKE LIGHT ON OVERHEAD PANEL. CUSTOMER WAS IN THE LAV, DENIED SMOKING. FAS SAID THERE WAS NO SMOKE OR ODOR. AURAL ALERT AND LIGHT WENT OUT AFTER 45 SECONDS. CLEANED ALL 3 LAVATORIES SMOKE DETECTORS WITH COMPRESSED GAS SPRAY TO REMOVE DUST AND LINT. ALL THREE LAV SMOKE DETECTOR LIGHTS ARE GREEN; OPS CHECK GOOD IAW AMM 26-14-00.
